MathSciNet Relay Station
MathSciNet bibliographic data
MR420758 60B05 (28A40)
de Acosta, Alejandro Erratum to "Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms'' (Proc. Amer. Math. Soc. 54 (1976), 319-325). Proc. Amer. Math. Soc. 61 (1976), no. 1, 187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement